# SDR ASAA2019072830226

- Difficulty date: July 28, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 15,068 hours, 4,811 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 99081852
- Condition: Faulty
- Location: Cockpit
- Part time: 62,476 hours, 28,843 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT A DISENGAGED DURING CRUISE 2 TIMES - NO OTHER ANOMALIES - RE-ENGAGED. GROUNDED - YES. FOUND NUMEROUS MCP FAULTS ON A AND B AUTOPILOT FLIGHT LEGS 2 AND 5. REMOVED AND REPLACED MCP PER AMM 22-11-34. LAND VERIFY TEST PASSED PER AMM 22-11-00. MCP INSTALLATION TEST PASSED PER AMM 22-11-34. DFCS LRU REPLACEMENT TEST PASSED PER AMM 22-11-34. ETOPS REPAIR CONFIRMATION SUCCESSFUL.
